# SDR 9720781157

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157US
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT WHILE COMING OUT OF REVERSER THRUST, THE NBR 1 ENGINE COMPRESSOR STALLED. THE EGT ROSE TO 850C AND THE ENGINE WAS SHUT DOWN. THE CREW STATED THERE WAS A TAIL CROSSWING DURING LANDING.    MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED. EGT WAS WITHIN OPERATIONAL LIMITS AND THE AIRCRAFT RETURNED TO SERVICE.
